# SDR DALA2019122307492

- Difficulty date: December 20, 2019
- Submitted: December 23, 2019
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 68,022 hours, 28,883 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Obstructed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD DOOR WILL NOT ARM.   REMOVED OBSTRUCTION.
